# SDR RRXA002192

- Difficulty date: April 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A MAINTENANCE VISIT FOUND A POSSIBLE CRACK EMANATING FROM RIVET HOLE ON THE LT WING UPPER SURFACE AT STA 22.250 AT CENTER SPAR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 3-14-00.
